Welcome to the Anxiety Forum - A Home for Those with Anxiety, Fear, or Panic Attacks.
Panic 468x60
Page 2 of 2 FirstFirst 12
Results 11 to 16 of 16
  1. #11
    Senior Member
    Join Date
    Apr 2012
    Posts
    238
    Lexapro was a lifesaver for me. Took awhile to kick in, but completely and utterly saved me. Went from daily panic attacks to a successful and fulfilling life. Have been on 15mg a day for 3 years and would never look back.

    Taking a small dose would NEVER cause the feelings you had. It's 100% anxiety, pure and simple, and if there are tiny side effects they will subside in days.

    Hang in there.

  2. #12
    Junior Member
    Join Date
    Oct 2013
    Posts
    19
    Thank you all for the suggestions and help.

    I lasted through the day, and didn't feel any panic symptoms at all. However, the pill made me feel extremely disconnected from reality even at such a small dose?.. I was also unable to display emotions (cry / get angry) by the end of the day... I NEVER feel like that even in the worst panic attack, so it had to be the meds, but how is that even possible??

    I wasn't really anxious as I have had so many awful panic attacks in the last year that I have learned to cope. However, I started thinking about the side effects and if I were to "feel that way forever" and stopped taking it. Why is no one reacting to this mediciation like this?


    Anyway, I'm hoping that I can naturally recover through diet, exersize, and therapy. Is that just wishful thinking on my part, or really a possibility?

    Thank you to anyone replying.

  3. #13
    Senior Member
    Join Date
    Aug 2014
    Location
    OC, California
    Posts
    438
    Quote Originally Posted by Cody Storch View Post
    Thank you all for the suggestions and help.

    I lasted through the day, and didn't feel any panic symptoms at all. However, the pill made me feel extremely disconnected from reality even at such a small dose?.. I was also unable to display emotions (cry / get angry) by the end of the day... I NEVER feel like that even in the worst panic attack, so it had to be the meds, but how is that even possible??

    I wasn't really anxious as I have had so many awful panic attacks in the last year that I have learned to cope. However, I started thinking about the side effects and if I were to "feel that way forever" and stopped taking it. Why is no one reacting to this mediciation like this?


    Anyway, I'm hoping that I can naturally recover through diet, exersize, and therapy. Is that just wishful thinking on my part, or really a possibility?

    Thank you to anyone replying.
    YEs, it is possible. Many people have done it with diet, exersize, and therapy. Give it a try trial run and see.

  4. #14
    Junior Member
    Join Date
    Sep 2014
    Posts
    28
    It's possible for you to recover without medication but side-effects from SSRIs are pretty common within the first few weeks. If you want to be on them, try and stick it out and call your doctor if they're especially troubling.

  5. #15
    Senior Member
    Join Date
    Mar 2012
    Posts
    466
    Look into a book called the mood cure by julia ross. Also, SSRIS target serotonin and that may not be what needs adjusting in some. There are other neurotransmitters such as dopamine that could need boosting. Working on serotonin when dopamine is actually low will further lower dopamine and make you feel worse. It is all about finding what your body needs. My vote is try using supplements. Tryptophan, 5htp, and Saint Johns wort for serotonin and tyrosine, theanine, and DLPA for dopamine.

  6. #16
    Senior Member
    Join Date
    Mar 2012
    Location
    Haddenham (Cambridgeshire)
    Posts
    1,123
    Your response to the medication is purely anxiety related - I can guarantee that. i had similar experiences when I tried medication. Yes some feel like weak MDMA because they affect similar parts of the brain to that substance. i felt like I was strung out on cheap X all day long when I tried SSRI's.

    If you're feeling suicidal you should speak to your Dr about speaking to a therapist/counsellor.

    Ed
    How strong, how costly, the urge to fight our fate and turn back time. But life is meant to be consumed, not preserved to ward off doom. One can surely die from fear, before the end is ever near.

 

 

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Panic Large